hello Pam, and like you I am well into the herceptin treatment every three weeks and finding the side effects hard to live with - I am trying out anthistamines, more to find any relief, and will see my GP today .. at the hospital it is about the therapy and anything regarded as serious not about acute discomfort, but I have not had a decent sleep for ages and am taking too many paunkillers which dont work anyway... I am sorry that others are experiencing the same thing and will keep you posted!
Hello, I had Herceptin number 18 in August so am finished now. I can recommend claritin hay fever tablets to help with aches and pains. See here: http://myangrycancer.blogspot.co.uk/2013/02/claritin-is-worth-its-weight-in-gold.html and here if you what a better answer in terms of the science https://www.practicalpainmanagement.com/treatments/pharmacological/non-opioids/antihistamine-g-csf-i...
I discovered them as a help for the g-csf injections that brought about terrible bone pains. Since I get hay fever anyway I just switched to this brand (or Boots, Asda etc so long as the main ingredient is the same). I carried on with them and still take them but not every day now because there is little pollen around but I took them all through my chemo, rads and Herceptin and suffered far less than the other girls on here.
You should also make sure your Vitamin D levels are adequate